MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANESTHESIA CIRCUIT - LF

Medline Industries, LP MEDLINE; ANESTHESIA CIRCUIT - LF
Catalog Number DYNJAA10261B
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a number of anesthesiologists are having difficulties with certain faulty circuits" and "initially, it passes the leak test, however it fails to hold pressure once it is hooked up and used on a patient.".
 
Additional Manufacturer Narrative
It was reported that the circuits failing and reported that the circuit "fails to hold pressure once it is hooked up and used on a patient." medline quality received one sample; the sample was visually inspected and there were no signs of damage, defects or deformities, the expendable tubing was extended to its full length, the circuit was connected to an air source, and a leak was detected on the expandable tubing side with no filter attached to it.The reported problem was confirmed based on the detected leak; however, medline stated it "cannot determine a true root cause" and also stated the root cause is considered to be a vendor product issue relating to the component manufacturing process.The complaint was provided to the vendor/manufacturing site for further evaluation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANESTHESIA CIRCUIT - LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50872507
Report Number1417592-2026-49325
Device Sequence Number13067264
Product Code CAI
UDI-Device Identifier10193489430783
UDI-Public10193489430783
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10261B
Device Lot Number25ABV276
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown